Top 9 Diphenhydramine HCL 50 mg – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. SDA LABORATORIES

#ad

Diphenhydramine 50mg, 1000 Capsules, SDA Laboratories, INC Generic Benadryl Allergy

#ad
SDA LABORATORIES #ad - Best value allergy medication. Strong effective allergy relief. Blocks histamine. Compare to the active ingredient in Benadryl Allergy.
BrandSDA LABORATORIES #ad
ManufacturerSDA LABORATORIES #ad
Part NumberB001X45QII
ModelB001X45QII

2. Wellness Basics

#ad

192 Count, Wellness Basics Maximum Strength Sleep-Aid Diphenhydramine Softgel Twin Pack

#ad
Wellness Basics #ad - Safe, non-habit forming. Compare to the active ingredient in Unisom Sleep Gels. Liquid Filled soft gels. Maximum strength Nighttime sleep aid.
BrandWellness Basics #ad
ManufacturerPL Developments #ad
Height3.73 Inches
Length4.18 Inches
Width2.09 Inches

3. HealthA2Z

#ad

Non Habit-Forming, Restful Sleeping, Diphenhydramine HCl 50mg, Compare to Unisom, HealthA2Z Sleep Aid, Supports Deeper, 250 Softgels

#ad
HealthA2Z #ad - Helps you fall asleep fast and stay asleep. Compare to uNISOM active ingredient. Adults and children over 12 years: 1 softgel at bedtime if needed, or as directed by a doctor. Use for occasional sleeplessness; easy to swallow.
BrandHealthA2Z #ad
ManufacturerAllegiant Health #ad
Height5.4 Inches
Length2.9 Inches
Width2.9 Inches
Part NumberFPA028

4. Amazon Basic Care

#ad

Diphenhydramine HCl 50 mg, Amazon Basic Care Nighttime Sleep-Aid Softgels, Relieves Occasional Sleeplessness, 96 Count

#ad
Amazon Basic Care #ad - Difficulty falling asleep or poor quality sleep can affect your day. Be ready for the challenges of a new day. Non-habit forming: amazon basic care nighttime sleep Aid softgels contain diphenhydramine hydrochloride 50 mg, and are non-habit forming.

Focus on sleep: your day can be ruined if you lack sleep, with diphenhydramine HCl 50 mg as the active ingredient, have poor quality sleep or insufficient sleep. Compare to the active ingredient of Unisom SleepGels. Active ingredient: the active ingredient in Amazon Basic Care Nighttime Sleep Aid softgels is diphenhydramine HCl 50 mg. Just one softgel in a single dose.

Amazon basic care Nighttime Sleep Aid softgels, relieve occasional sleeplessness. Use: amazon basic care nighttime sleep aid relieves occasional sleeplessness with a non-habit forming sleep medication for adults for a restful night's sleep. Gluten free: this is a gluten-free nighttime sleep aid, which is for adults and children ages 12 years and older to relieve occasional sleeplessness.
BrandAmazon Basic Care #ad
ManufacturerAmazonUs/G0W0G #ad
Height2 Inches
Length2.03 Inches
Weight0 Pounds
Width4.25 Inches
Part NumberPERRIGO716217
ModelPERRIGO716217

5. ValuMeds

#ad

192 Softgels Diphenhydramine HCl, Restful Sleeping for Men, 50 mg | Supports Deeper, Women, ValuMeds Nighttime Sleep Aid Twin Pack

#ad
ValuMeds #ad - Use as directed – sleeping aids for men, women, and teens should always be used carefully and/or under supervision. Talk to your doctor for more information.

Can cause drowsiness – avoid operating vehicles, running machinery, or ingesting alcoholic drinks while using ValuMeds nighttime sleep-aid. Nighttime sleep-aid – the best sleep aid for those struggling with a racing mind or restless legs, our formula should be used right before bed. Deep, restful sleep – this diphenhydramine sleep aid helps your mind and body relax when it’s time for bed so you can get to sleep quickly. Easy-to-swallow softgels – valuMeds softgels are designed to be easier to take thanks to the smooth gel covering liquid inside.
BrandValuMeds #ad
ManufacturerMedgel Private Ltd. #ad
Part Number60537-6

6. SDA LABORATORIES

#ad

Diphenhydramine 50mg Capsules 100ct Btl Pack of 2

#ad
SDA LABORATORIES #ad - Hay fever, or other respiratory allergies. Compare to active ingredient in BENADRYL Allergy. Uses:temporarily Relieves these symptoms Associated with the common cold,. Runny nose, Itchy, watery eyes. Sneezing, Nasal Congestion.
BrandSDA LABORATORIES #ad
ManufacturerSDA LABORATORIES #ad
Height1.7 Inches
Length3.4 Inches
Weight0.2 Pounds
Width3.2 Inches
Part Number10834

7. Unisom

#ad

Diphenhydramine HCI, Unisom SleepGels, Nighttime Sleep-aid, 100 SoftGels

#ad
Unisom #ad - Includes: one 1 bottle with 100 softGels of Unisom SleepGels Nighttime Sleep-aid; one SoftGel per dose. A stressful day deserves a restful night: Unisom helps you fall asleep fast and get a good night's sleep to recharge and restore.

Trust unisom, the sleep expert: the #1 pharmacist recommended OTC Sleep-Aid Brand* *Data represents brand/product selections from the 2019 Pharmacy Times Survey of Pharmacists' OTC Recommendations. Find a nighttime sleep solution that's right for you: millions of people turn to Unisom for a restful night's sleep; Unisom SleepGels, SleepMinis, SleepTabs, SleepMelts or PM Pain can help you take on your day. Non-habit forming: liquid-filled SoftGels are safe if used as directed, non-habit forming and help you sleep soundly.
BrandUnisom #ad
ManufacturerAmazonUs/CHMZ7 #ad
Height4.5 Inches
Length2.25 Inches
Weight0.21 Pounds
Width2.25 Inches
Part Number00652
Model00652

8. Unisom

#ad

Nighttime Sleep-Aid, 50 mg Diphenhydramine HCl, 32 Soft Gel Capsules, Unisom Sleep Gels

#ad
Unisom #ad - If all you need is a great night's sleep, skip the extra medicine & reach for Unisom. Try our non-habit forming sleep tablets, melts, softgels, mini-capsules & liquids for nighttime sleeping solution for adults & children. Contains 50mg of contains contains Diphenhydramine HCI per softgel.

Trusted sleep support: unisom sleep gels are clinically proven to help you fall asleep 33% faster. 32 softgel. Everything you need, nothing you don't: unlike some OTC brands, Unisom offers single active ingredient sleep-aids. Proven to be effective. Recharge tonight: when stress gets in the way of a restful night, you need a sleep aid that can help you fall asleep & wake up refreshed. Choose unisom, the #1 pharmacist recommended OTC sleep aid.

Maximizes night sleep. Sleep aid: get rid of sleep deprivation with Unisom sleep aid products. Sleep soundly & wake up energized: after a stressful day, every minute of sleep matters. Helps you fall asleep fast for safe, refreshing sleep. Sleep through the night & wake up recharged in the morning without grogginess or other side effects. Unisom helps reduce your natural urge to stay awake, helping you fall asleep faster & get the rest you need.
BrandUnisom #ad
ManufacturerChi Fibre Furnishings #ad
Height3.13 Inches
Length1.75 Inches
Weight0.1 Pounds
Width3.38 Inches
Part NumberCH-096
ModelCH-096

9. Diphenhydramine HCL [Compare to Benedryl] 50 mg, 100 Capsules

#ad

100 Capsules, 100 Capsules Diphenhydramine HCL Compare to Benedryl 50 mg, Diphenhydramine HCL Compare to Benedryl 50 mg

#ad
Diphenhydramine HCL [Compare to Benedryl] 50 mg, 100 Capsules #ad - Strong effective allergy relief. Best value allergy medication. Blocks histamine. Compare to the active ingredient in Benadryl Allergy.
BrandDiphenhydramine HCL [Compare to Benedryl] 50 mg, 100 Capsules #ad
ManufacturerDiphenhydramine HCL [Compare to Benedryl] 50 mg, 100 Capsules #ad
Height1.5 Inches
Length3.5 Inches
Weight0.02 Pounds
Width1.5 Inches
Part NumberFBA_66424021014
ModelFBA_66424021014
WarrantyDiphenhydramine HCL [Compare to Benedryl] 50 mg, 100 Capsules Diphenhydramine HCL [Compare to Benedryl] 50 mg, 100 Capsules